# SDR ABXA9700476

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 29190701
- Condition: Missing
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME, FIRST OFFICER'S CLEARVIEW WINDOW WOULD NOT FUNCTION CORRECTLY, HARD TO CLOSE.  REINSTALLED THE ACTUATING SPRING FOR THE AFT LOWER WINDOW LATCH, OPS CHECK GOOD IAW DC-9 MM 56-10-3.
